# SDR HNAA2014081300231

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 63,260 hours, 70,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND OVERHEAD EMERGENCY LIGHTING IS INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
